# SDR 04FDEA01566

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLOSING MAIN CARGO FLOOR PANELS FOUND BS 970 LBL 12 WL 200 LOWER FLOORBEAM CORRODED.  CORROSION OUT OF LIMITS.  REMOVED CORRODED FLOORBEAM LOWER CHORD 1 X 4.25 INCHES.  FABRICATED & INSTALLED REPAIR ANGLES (2 EA) & FILLER, AND RESTORED ALL ACCESS PER SRM 53-10-1, 53-10-8 FIG 8.
